- -

On some variations of multifunction continuity

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On some variations of multifunction continuity

Show full item record

Kanibir, A.; Reilly, IL. (2008). On some variations of multifunction continuity. Applied General Topology. 9(2):301-310. doi:10.4995/agt.2008.1809.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86448

Files in this item

Item Metadata

Title: On some variations of multifunction continuity
Author:
Issued date:
Abstract:
[EN] This paper considers six classes of multifunctions between topological spaces, namely almost ℓ−continuous multifunctions, K-almost c−continuous multifunctions, nearly continuous multifunctions, almost nearly continuous ...[+]
Subjects: Almost ℓ−continuity , K-almost c−continuity , Semi continuity , Super continuity , δ−continuity , Nearly continuity , Change of topology , Multifunction
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1809
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1809
Type: Artículo

This item appears in the following Collection(s)

Show full item record